# SDR USAA2014080400009

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 64,117 hours, 22,853 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203610000
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

EN-ROUTE AFT GALLEY OVEN 412 SMOKE IN OVEN.  HALOGEN EXTINGUISHER USED.  REPLACED THE AFT BULKHEAD PORTABLE FIRE EXTINGUISHER & DEFERRED THE OVEN REPLACEMENT USING MEL PROCEDURES.  REPLACED AFT GALLEY OVEN 412.
